# SDR DALA2017072805733

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 72,736 hours, 54,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, FOUND THE EMERGENCY LIGHTS OUT FROM ROW 31 AFT.  REPLACED THE FUSE IN THE BATTERY PACK IAW AMM 33-53. OPS CHECKED GOOD.
